# SDR 2004FA0000295

- Difficulty date: January 27, 2004
- Submitted: April 12, 2004
- Operation: General aviation
- Aircraft: N4000W
- Make and model: Beech E-55
- Aircraft serial: TE1004
- Engine: Cont IO520*
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 58380019
- Part serial: 1471
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT DOES NOT BRING ARM TO FULL UP STOP WHEN SUBMERGED.  IT WILL COME UP TO APPROX .7500 TO .8750 OF ITS TRAVEL.  TAPPING ON THE HOUSING WILL EVENTUALLY BRING IT TO THE UP STOP.  THIS, IAW MFG, DOES NOT MEET THEIR SPECIFICATIONS.  THE FLOAT APPEARS TO NOT HAVE ENOUGH BUOYANCY.  FOUR (4) OF THESE TRANSMITTERS WERE TRIED, WITH NO FAVORABLE RESULTS.
